# SDR ASOA2015052212892

- Difficulty date: May 5, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 25,653 hours, 24,167 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Broken
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ISOLATOR PN SL2337-3, BROKEN ON AFT PRESSURE BULKHEAD MIDWAY UP NEAR CARGO DOOR.  REMOVED 10 EA BROKEN ISOLATORS FROM FS 621 BULKHEAD AND INSTALLED NEW IAW SRM 51-42-06.
